Geometry on grassmannians and applications to splitting bundles and smoothing cycles
Publications Mathématiques de l'IHÉS, Volume 36 (1969), p. 281-297
@article{PMIHES_1969__36__281_0,
     author = {Kleiman, Steven},
     title = {Geometry on grassmannians and applications to splitting bundles and smoothing cycles},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {36},
     year = {1969},
     pages = {281-297},
     zbl = {0208.48501},
     mrnumber = {42 \#281},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1969__36__281_0}
}
Geometry on grassmannians and applications to splitting bundles and smoothing cycles. Publications Mathématiques de l'IHÉS, Volume 36 (1969) pp. 281-297. http://www.numdam.org/item/PMIHES_1969__36__281_0/

[1] M. F. Atiyah, Vector bundles over an elliptic curve, Proc. Lond. Math. Soc. (3), vol. 7 (1957), 414-452. | MR 24 #A1274 | Zbl 0084.17305

[2] A. Grothendieck, La théorie des classes de Chern, Bull. Soc. math. France, vol. 86 (1958), 137-154. | Numdam | MR 22 #6818 | Zbl 0091.33201

[3] A. Grothendieck, Fibrés vectoriels, fibrés projectifs, fibrés en drapeaux, exposé 12, in fascicule I of Séminaire H. Cartan, 13 (1960-1961). | Numdam

[4] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, I and II, Ann. of Math., vol. 79 (1964), 109-326. | MR 33 #7333 | Zbl 0122.38603

[5] H. Hironaka, Smoothing of algebraic cycles of small dimensions, Amer. Journ. of Math., vol. 90 (1968), 1-54. | MR 37 #210 | Zbl 0173.22801

[6] R. L. E. Schwarzenberger, Vector bundles on algebraic surfaces, Proc. Lond. Math. Soc. (3), vol. 11 (1961), 601-622. | MR 25 #1160 | Zbl 0212.26003

[7] EGA, A. Grothendieck, Éléments de géométrie algébrique (rédigés avec la collaboration de J. DIEUDONNÉ), Publications Mathématiques, Institut des Hautes Études Scientifiques (1960 ff). | Numdam